# SDR SWIA201436677

- Difficulty date: March 4, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N815SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15101
- Aircraft time: 19,941 hours, 12,242 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AT FL 380,  ROUGHLY 30 SECONDS AFTER REDUCING TL TO CRUISE SETTING A SIGNIFICANT VIBRATION WAS FELT THROUGHOUT THE AIRFRAME. REPLACED LT ENGINE ASSY IAW AMM.
